# SDR SWAA080317

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 22,516 hours, 12,757 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION - ON CLIMB TO CRUISE "B" HYDRAULIC SYSTEM SLOWLY DECREASED TO "0" QUANTITY.  DID NOT LOOSE "B" SYSTEM PRESSURE UNTIL FLAPS LOWERED ON APPROACH.  REMOVED AND REPLACED "O" RING LEAKING ON PRESSURE SWITCH AT "B" SYSTEM HYDRAULIC MODULE PER MM.
